# SDR SWAA2021060828298

- Difficulty date: February 24, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SHIELD ATTACH ANGLE FOUND CORRODED AFTER SHIELD REMOVAL STA 767 TO 780 RBL 22 WL 157 / AFT CARGO FWD SHIELD ATTACH ANGLE FOUND TO BE OUT OF LIMITS. NO ALLOWABLE DAMAGE FOUND IN SRM. REMOVED AND REPLACED AFT CARGO FWD FLOOR SHIELD ATTACH ANGLE IAW SRM 51-40-02-0G-0 AND DWG 146A5125 REV A. APPLIED CIC IAW AMM 51-21-91-620-802 146A8125-53 ATAG: HU1254
